Medical Questions > Parenting > Kids Health and Pediatrics Forum

shivering after vaccination for flu and typhoid

User Profile
8 year old having shivering after vaccination for flu and typhoid Typbar tcv. Is this normal and will calpol or other paracetamol help


Did you find this post helpful?
|

User Profile
replied January 19th, 2017
Kids Health and Pediatrics Answer A60090
It is common for individuals who have just been vaccinated to develop mild symptoms like fever, due to the immune response of the body to the vaccine.

This is a natural response of the body, and it means that the vaccine is working.

In case the symptoms are bothering you, you can use antiinflammatory medications (Ibuprofen) or Tylenol to help with the symptoms.

If you still have doubts consult your doctor and seek a proper opinion.

I hope this helps.


|
Did you find this post helpful?
Tags: Pediatrics, Flu
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Kids Health and Pediatrics , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.